Has anyone put on xcopri and seen reduction in seisures ?
My doctor is recommending cenobamate for my son, who is 13 year old. He has focal onset aware seizures and take Oxtellar XR. He has tried Keppra and Banzel and both have aggregated the seizures. Does anyone have experience with cenobamate ? Is this too strong for a kid ? What symptoms do you observe ?
I want to know one more time before I make my final decision before going into my neurologist visit this Aug 6th 2022 about the information people who have taken or are on this medication xcopri have seen in sezuire reduction and what kind of side effects from uncommon to most common you have experienced and any unusual side effects that have happened when taking xcopri and if or any side effects bit had with the medications you we're on . I now take brivact and topiramate an clobazam. If… read more
A relatively drug has been suggested to me to swap out and replace topomax I was wondering if anyone is or was taking xcopri, ( generic band name, cenobamate) and what has it been like the side effects and dose of work well with your sezuires. Mine are partial complex seizures. I haven't found out much about the brand name as I have to do more research but with the generic name it says it shouldn't be taken if you have a history of depression and I do and still have depression. Also a drug… read more
My Nero wants me to go on xcopri while decreasing my onifi has anyone taken or is anyone on this drug and had any experiences with it and what kind of side effects if any you had on it.its a fairly new drug A.K.A. cenobamate any input is helpful. Thank you.
My neurologist is thinking of putting me on Xcopri. Has anyone tried this medication? If so, did it help you and what type of side effects did you have?
Has anyone else had night terror-like seizures that come with deja vu when upgrading your dosage of xCopri? I've upgraded it twice, and on both nights I had horrible dreams that I swear I've had before, accompanied by waking in a state of deja vu that had me terrified until I could calm myself down. I only ask because I'm due for my last upgrade this week, and I'm fully expecting another night of deja vu terror. I think they could be some sort of seizure, and I dont have a clue why they only… read more